# SDR A6WA201240363

- Difficulty date: February 15, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 21,847 hours, 21,065 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER CORE COWL HAS SCRATCHES ON OUTER SKIN.  REPAIRED RT UPPER CORE COWL OUTER SKIN ON OTBD SIDE IAW CMM 71-12-01, REPAIR SRS 021.
